MathSciNet Relay Station
MathSciNet bibliographic data
MR2772196 49K45 (90C48 93E20)
Buckdahn, R.; Goreac, D.; Quincampoix, M. Stochastic optimal control and linear programming approach. Appl. Math. Optim. 63 (2011), no. 2, 257–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement